I have been drinking daily for over 6 months I finally told my doc who was presribing me vyvanse zoloft and xanax she told me not to stop cold turkey which makes it hard b/c if I have i drink I want another with no sucess in the last month my doc finally said no more xanax or klonopin until you get this under control and wean yourself off so thats alittle scary in it self
I am determined to do it but I am so affraid of the withdrawl I was thinking about weaning off slowly this week and then this weekend stop drinking and start using klonopin for the withdrawl for a few days I see my doc again on friday and I am hoping to ave good news for her.
Has anyone ever used benzos to quit drinking or if you have any other ideas please let me know!
it takes a lot of courage to quit i use kolonopin to sleep at night when i stopped using i didn't have withdrawals it was simple i told myself not to buy it not to bring it home and simply not to drink it :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.